Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sammy1

Veteran Member
  • Content Count

    158
  • Joined

  • Last visited

Everything posted by sammy1

  1. sammy1

    Dianette

    maybe its just like initial breakout?? i was on dianette for just over 5 months.. quit it because it was doing nothin for my skin think my ksin was actuly worse than wen it started..but ppl i no have taken it and seen amaaaazin results! stick with it for a bit longer
  2. hmmm just depends! everyones different.. my acne wasnt severe when i went on it...but the IB i got was SO BAD!!! it lasted for 2 weeks id say but it felt liek much longer. but figners corssed you wont get that. not everyone does. anwyay. ive jus come off it afetr jsut over a motnh cuz of chestpain/breathlessness and panick attacks. great huh? it sux but good luck with your course! and iv been off it for 5 days and my lips are the dryest theyv ever been which is strange!! they are so bad! ppl kee
  3. ive been off accutane for about five days...i stopped after a month! and now im thinking i shud start again. is ti it bad to stop and start like that?? i no it probs sound stupid but i jus feel i shud hav stuck with it.. i started to get breathlessness and i duno if i voerreacted or whatever hmm... now i think it wa jus kickin into my system and i gave up too easy. my brother says to stay on ti my mum syas dont ahhaha im so confused. i no its up to me. but any suggestions?
  4. two nights ago while i was watching a film with my family i started to feel reeeely weird and breathless...like i couldnt get enough air in apart form when i took a huge yawn. anyway i got rely panicky and my heart was goin so fast... my mum made me go to bed sitting up so i cud gret more air etc etc.. anyway i havent had anythign like this since rely...jus slight chest pain every now and again.. i was just wondering if anyone else has had this/or if they have any idea what it could be?? i duno
  5. oh my god:| serisously. shud i stop right away?? iv only experienced it the last few days.. last night my heart waspretty fast and my breathing felt a bit funny but i didnt no if it was accutane or not.. i feel better today? if i was havin an allergic reaction cud this happen at any point? not jus when i first start accutane. i guess i thought an allergic reaction wud happen straight away... has anyone else experienced breathlessnes???
  6. i will do. i start 40mg this evening. im kinda worried jus cuz iv only been on 25mg but have had hairloss and kinda breathlessnes...liek i feel like i cant get enough air in sometimes and totally cant handle another breakout like i got in the second week of 25mgs. i will keep you updated. hope your higher dose goes ok! x
  7. so i went to her dermatlogist yesterday and they decided to put me up to 40mg from 25.. and i am rely worried! ive been on 25mg for nearly a month and have had dry dkin dry lips etc but my spots are still ther. anyway... i had a reeeeely bad initial breakout from the 25mg in the first week.. i mean it was terrible and is jus starting to clear. so.. i am away to start takin 40mg.. is it likely i will get another initial breakout from other peoples experience.. thanks for any replies. really appr
  8. ye good to know im not the only one!! ye we musta started around same time!! keep me posted with how your doing!
  9. yeee iv been exhausted too. its shit! i cud sleep all day if i didnt have work to get u for... and like i will wake up and jus sit...then realise like three hours have gone past. its very strange
  10. oh god... thats horrible! im reely worried...i went straight onto accutane after takin oxytetracycline... ther was jus one day between the two.. doesnt that mean i will stil have it in my bloodstream or whatever? my dermaotlogist never said to wait any length of time beofre startin accutane after quitting the tetracylcine...eek
  11. hmm anybody?:S if im not dryin out is this a sign its too little a dose... or do u not necessarily have to get rely dry skin to know its working? thnks!
  12. so...im on 25mg per day and i weigh 7 and a half stone...which if i remember rightly is about 47kg! anyway, ive been on for 2 weeks now and im rely happy to say that iv not had any bad side effcts rely so far...fingers crossed! my skin isnt dry,,,at all rely! and my lips have only felt a bit tight... anyway im jus wonderin is this considered a low dose?? im worried that cuz iv not had dry skin etc that my skin might not dry up and clear jus in other peoples opinion...shud i ask to get my dosage
  13. i didnt get put on birth control....
  14. ooh fantastic!! hope tht happens with me too... been on it two weeks now and my blackheads seem way more noticable so hopefully there bringing them up to get RID of them :) hows ur acne clearing??
  15. hello:) ye jus wondering...does accutane get rid of blackheads?? cuz since iv started theyv got waaaay worse!!!
  16. ye i been noticing the same kinda thing too... ive been having nightmares too.. dunno if this is the accutane though! ye but i will literally sleep all day if i have nothing to get up for like wakin uo every few hours with a rely sore head then drift back off. jus feel exhausted
  17. aw thank you both its nice to hear from others who have gotten through it. i guess i jus never thought hte breakout would be this bad! but i guess its gettin everything out that was gonna come up anyway... jus stinks that i have to go to work etc lookin like this:( cant wait for it to clear...however long that might be! xxxx
  18. urgh i no how u feel! im 11 days in and have had he most severe breakout ive ever had. cysts everywhere... hope we both clear eventually. good luck
  19. ok... so officially lost my faith. got even more new cysts today:( i cant handle my face gettin more worse. i just want it AWAY. xx
  20. thankyou:) i rely hope it will be worth it. just sucks for the time being! my face is SOOOO sore...cysts all over the place. cant wait to be clear. im glad things are better for you now! x
  21. thank you very much : ) i really appreciate it.. im jus totally stressed and need a little reassurance! ye... iv been like runnin past mirrors with my eyes SHUT cuz i no ill feel worse if i look in them argh... its TERRIBLE! i thot i was ready for initial breakout but totally wasnt. how long have u been on it? and how long did ur initial breakout last for?X
  22. hello... im on day 10 of accutane and i have seriously had the WORST breakot every i literally cant move my face.... i dont wana go out the house.. i have work etc tho.. god,... jus need some reassurance i guess that this normal ahhh... i dont think i can handle it gettin any worse!
  23. i think you should be fine! i think its only bad if u drink a lot and often? ur on a low dose too so it shud be fine... im on 25 mg per day and had a bit of a binge at the wknd and i feel ok... u need to enjoy yourself too! x
×